On the controllability of linear parabolic equations with an arbitrary control location for stratified media

Abstract : We prove a null controllability result with an arbitrary control location in dimension greater than or equal to two for a class of linear parabolic operators with non-smooth coefficients. The coefficients are assumed to be smooth in all but one directions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00132289
Contributor : Jérôme Le Rousseau <>
Submitted on : Tuesday, February 20, 2007 - 10:04:57 PM
Last modification on : Wednesday, October 10, 2018 - 1:26:19 AM
Long-term archiving on : Friday, September 21, 2012 - 11:35:48 AM

File

control-stratified.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Assia Benabdallah, Yves Dermenjian, Jérôme Le Rousseau. On the controllability of linear parabolic equations with an arbitrary control location for stratified media. Comptes rendus hebdomadaires des séances de l'Académie des sciences, Elsevier, 2007, 344 (6), pp.357-362. ⟨10.1016/j.crma.2007.01.012⟩. ⟨hal-00132289⟩

Share

Metrics

Record views

522

Files downloads

313